# SDR AALA201906019007

- Difficulty date: May 31, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 24,513 hours, 20,452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Contaminated
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUDNED: PILOT REPORTS STRONG SMELL ON ENTIRE CABIN AND COCKPIT, FLIGHT ATTENDANT SAID ODOR SMELLED LIKE BURNED FOOD. DEPRESSURIZED AIRCRAFT AS QRH PROCEDURE AND SMELL WENT AWAY. AFTER LANDING TURNED PACKS AND BLEEDS ON AND STRONG SMELL CAME BACK AFTER 2 MINUTES. MAINTENANCE ACCOMPLISHED JOBCARD 43L00051001 AND FOUND #2 PACK EXCHANGER CONTAMINATED WITH COFFEE. : MAINTENANCE ACCOMPLISHED CARD 43L19121001 AS REQUESTED, RAN PACKS FOR 2 HOURS AFTER CLEANING WITH NO ODORS NOTED.
